E. Liz, Juan J. Nieto
The monotone iterative technique for periodic boundary value problems of second order impulsive differential equations

Comment.Math.Univ.Carolinae 34,3 (1993) 405-411.

Abstract:In this paper, we develop monotone iterative technique to obtain the extremal solutions of a second order periodic boundary value problem (PBVP) with impulsive effects. We present a maximum principle for ``impulsive functions'' and then we use it to develop the monotone iterative method. Finally, we consider the monotone iterates as orbits of a (discrete) dynamical system.

Keywords: impulsive differential equations, periodic boundary value problem, monotone iterative technique
AMS Subject Classification: 34A37, 34C25